# SDR DALA1127639875

- Difficulty date: April 20, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1100-1110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT STA 1100-1110, LBL 44-LBL 56 SUB FLOOR WEB IS  CRACKED.  FABRICATED 2 EA DOUBLERS AND 1 EA FILLER.  INSTALLED 2 EA DOUBLERS AND FILLERS 1 EA AT AFT CABIN LT   STA 1100-1110, LBL 44 TO LBL 56 IAW SRM 51-30-2 PG:1-2 AND 51-30-05 PG:1-3 INSTALLED FITTING AT STA 1108, LBL 59 PER SRM 51-30-1, PG:4 A TO 13 TOOL ID 01-187T DATE DUE      05/17/11, COMPLETED, INSPECTED.
